MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLEXIBLE REAMER 6.0 MM DIAMETER; TRAUMA, INSTRUMENT

ZIMMER BIOMET, INC. FLEXIBLE REAMER 6.0 MM DIAMETER; TRAUMA, INSTRUMENT
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after removing the reamer from the medullary canal, the tip of the reamed slipped off from the shaft.Attempts have been made and additional information on the reported event is unavailable at this time.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d9; g3; h2; h3; h6.Complaint sample was returned and evaluated against the reported event.Visual inspection of the returned product noted the tip of the drill has moved from its initial position.Dimensional analysis noted the product shaft od is conforming to specifications.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
FLEXIBLE REAMER 6.0 MM DIAMETER
Common Device Name
TRAUMA, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11462721
Report Number0001822565-2021-00471
Device Sequence Number17051941
Product Code HWE
UDI-Device Identifier00889024038738
UDI-Public(01)00889024038738(10)64264469
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00222800600
Device Lot Number64264469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer08/02/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1